# SDR NSVA201085

- Difficulty date: May 27, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: N202SR
- Aircraft time: 40,796 hours, 47,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 15478
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY ESCAPE PATH LIGHTS ARE DIM AT SEATS 5D AND 6D AND OVERHEAD EMERGENCY LIGHT IS DIM AT SEAT 6A.  REMOVED AND REPLACED NR 3 EMERGENCY POWER SUPPLY BATTERY PACK.
